Are these once a week shots? or split up?
I have always from day one broken my weekly dose into two shots Monday and Thursday. I’m currently breaking the 309 mg shots up into Monday Wednesday and Friday shots. I dont notice any lag time over the weekend or anything I’m just ready to get back in the gym by Sunday night. I’m pretty sure at these levels well over physiological ranges its difficult to tell the difference in fluctuations.
Cool. Post bloods when you get them
Yes sir I will
I’ve been having some undesirable symptoms lately so I contacted Defy Medical this morning to get my labs moved up. My libido is high right now despite other symptoms. I was told the following regarding that:
“Libido is mainly affected by estrogen so normal estrogen levels and libido will be good.”
Not sure if this is relevant to your situation since your E2 often remains stable.
So if I was going to do 150 or 160 shots should I keep the same protocol with every 7 days.
I have been doing pretty good with the 7 days versus the every 2 weeks which was terrible.
Without knowing what your e2 is at 100mg/week, you’re flying blind.
I’d personally want to know what my e2 is before moving test level.
If you feel good at 100mg/week and libido is good, why move anything?
I will getting my e2 checked in the next few days.
I live in AZ so I can just go pay for my own tests at the lab.
I am thinking I would like my test to be in the 800 range.
Also on e2 test.
Should I do it the morning of my next shot or does it matter?
Do it at trough level. So day of injection before the injection takes place.
Ok got my results back
Estrogen total 168.9
Reference 60 - 190
How do you feel
Good except for I still feel like I can’t sleep enough.
I am also noticing about a day after injection I get a red bump on my chest as well as my chest starts to itch like crazy
There is my 300 mg per week blood work. As you can see I did nail down why I am experiencing lethargy and sexual side effects. CRASHED ESTROGEN. I have been taking DIM because I assumed e2 would be pretty elevated at this dosage. Apparently that was a mistake. I’ve dropped the dim so hopefully e2 will get back into acceptable levels.
I experienced itchy chest only days ago, it’s your hormones fluctuating. It could also be the carrier oil.
How would I know if mine is low or high since my labs just give me a range.
Is it more by how I feel ?
What units are they in? Example: pg/ml?
I ask because it can easily be converted into familiar units like pg/ml.
I get itchy to. It may be where we inject and at times may absorb the t faster. I think it goes with trt. Some itching at least. Some days no itch.
Units are in pg/ml on the lab report.
That doesnt make sense to me